# SDR SWAA2022110939802

- Difficulty date: September 27, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB INSPAR RIB AT STAB STA 120.30 HAS CRACK ON 4TH STIFFENER FROM FWD END ON LOWER SIDE. / [01] TRIMMED OUT THE DAMAGED PART ON INSPAR RIB 120.3' 4TH STIFFENER; CUT OUT DIMENSIONS 0.5' X 0.340' IAW SRM 55-10-09-2R-4.2' CRACK NOTED IN INSPECTION AREA. MARKED ENDS.  HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16. NO CRACKS NOTED.  EQUIP USED: -NORTEC 600 ID: ATS2353 CAL DUE: 01/23 -MINIMITE ID: ATS1411 CAL DUE: 07/23;[06] TRIMMED OUT THE DAMAGED PART ON LOWER FLANGE OF THE RIB COMMON TO 4TH STIFFENER; CUT OUT DIMENSIONS 1.1' X 0.6' AIW SRM 55-10-09-2R-5;[07] HFEC INSPECTION REQUEST ON THE CUT OUT EDGES.;[08] HFEC INSPECTED INSPECTION AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EQUIP USED: -NORTEC 600 ID: ATS2353 CAL DUE: 01/23;[09] INSPECTED ACTION 6; VERIFIED MEASUREMENT TABLE.;[10] FABRICATED REPAIR PARTS (1) T-SECTION FROM 60-5872 7075 T76511 LOT# 1449876-1 (2) ANGLE FROM BAC 1490-2793 7075 T62 CLAD LOT# 1480247-1 (3)FILLER 7075 T6 0.050' CLAD LOT# 1407842-2 (4) SHIM FROM 7075 T6 0.020' CLAD LOT# 1381332-1 PRIMED REPAIR PARTS AND COMMON AREA IAW SRM 55-10-09-2R-5 INSTALLED REPAIR PARTS ON INSPAR RIB 120.3' 4TH STIFFENER IAW SRM 55-10-09-2R-5
